# SDR ASOA20120208431

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 26,236 hours, 19,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 813.7-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK CORRODED BEWTEEN FS 813.70 AND 847.  REMOVED CORROSION AND FOUND TO DAMAGE TO BE OUT OF LIMITS IAW REO 670-53-00-013.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-343.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
